# SDR UALA2010081602978

- Difficulty date: August 15, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 57,010 hours, 20,138 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin Panel
- Condition: Damaged
- Location: Nr 6 Slat
- Component: Slat, Boeing
- Component part number: 114N3002120A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON ARRIVAL, RT WING NR 6 L/E SLAT UPPER PANEL HAS DAMAGE & DELAMINATION.  HOLE DIMENSION IS APPROX 17 INCHES LONG BY 8 INCHES WIDE.  AREA OF DELAMINATION IS APPROX 30 INCHES LONG BY 12 INCHES WIDE.  INSTALLED NR 6 L/E SLAT & COMPLETED STEPS THRU 3F(12)(G) OF MM. RIGGED NR 6 SLAT GAPS AT INTERMEDIATE AND RETRACTED POS. COMPLETED RIGGING AND INSTALLATION OF NR 6 SLAT, OPS CHECKS NORMAL.
